# SDR UALA2009122203960

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 68,314 hours, 19,650 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DANGLING CORD OFF OF SLIDE PACK DOOR 2L.  SECURED SLIDE COVER.
